Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012, Article ID 371025, 7 pages
http://dx.doi.org/10.1155/2012/371025
Research Article

On Tightness of the Skew Random Walks

Department of Mathematics, Iowa State University, Ames, IA 50010, USA

Received 8 August 2011; Accepted 5 December 2011

Academic Editor: Nikolaos E. Limnios

Copyright © 2012 Youngsoo Seol. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Itô and H. P. McKean Jr., “Brownian motions on a half line,” Illinois Journal of Mathematics, vol. 7, pp. 181–231, 1963. View at Google Scholar · View at Zentralblatt MATH
  2. K. Itô and H. P. McKean Jr., Diffusion Processes and Their Sample Paths, Springer, Berlin, Germany, 1974.
  3. J. M. Harrison and L. A. Shepp, “On skew Brownian motion,” The Annals of Probability, vol. 9, no. 2, pp. 309–313, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H. Hoteit, R. Mose, A. Younes, F. Lehmann, and Ph. Ackerer, “Three-dimensional modeling of mass transfer in porous media using the mixed hybrid finite elements and the random-walk methods,” Mathematical Geology, vol. 34, no. 4, pp. 435–456, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Lejay, “On the constructions of the skew Brownian motion,” Probability Surveys, vol. 3, pp. 413–466, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. T. Appuhamillage, V. Bokil, E. Thomann, E. Waymire, and B. Wood, “Occupation and local times for skew Brownian motion with applications to dispersion across an interface,” The Annals of Applied Probability, vol. 21, no. 1, pp. 183–214, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. J. Saxton and K. Jacobson, “Single-particle tracking: applications to membrane dynamics,” Annual Review of Biophysics and Biomolecular Structure, vol. 26, pp. 373–399, 1997. View at Publisher · View at Google Scholar
  8. A. S. Cherny, A. N. Shiryaev, and M. Yor, “Limit behaviour of the “horizontal-vertical” random walk and some extensions of the Donsker-Prokhorov invariance principle,” Theory of Probability and its Applications, vol. 47, no. 3, pp. 498–517, 2002. View at Publisher · View at Google Scholar
  9. R. N. Bhattacharya and E. C. Waymire, Stochastic Processes with Applications, Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics, John Wiley & Sons, New York, NY, USA, 1990.
  10. R. Bhattacharya and E. C. Waymire, A Basic Course in Probability Theory, Universitext, Springer, New York, NY, USA, 2007.